# SDR DL757030753

- Difficulty date: August 14, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 57,401 hours, 29,896 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Condition: Failed
- Location: R-1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDOW SHATTERED IN FLIGHT. REPLACED SAME.
